Alert archive / North Dakota / Blizzard Warnings in 2005

Blizzard Warning 1, NWS Bismarck, ND

November 28, 2005Dickey County, LaMoure County, North Dakota

NWS Bismarck, ND issued this blizzard warning at Nov 28, 2005, 12:16 PM CST for Dickey County, LaMoure County, North Dakota. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 28, 2005, 12:16 PM CST (18:16 UTC)
Expired
Nov 29, 2005, 12:00 AM CST
In force
12 hr
Issued by
NWS Bismarck, ND

Counties Dickey County, ND, LaMoure County, ND

The radar

The Aberdeen radar (KABR), 92 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 6.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KBIS 281816
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1216 PM CST MON NOV 28 2005

...BLIZZARD WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR
DICKEY AND LAMOURE COUNTIES IN SOUTH CENTRAL NORTH DAKOTA...
...WINTER STORM WARNING IN EFFECT THIS AFTERNOON AND BLOWING SNOW
ADVISORY THIS EVENING FOR STUTSMAN...LOGAN AND MCINTOSH COUNTIES...

A WINTER STORM CENTERED IN SOUTHERN MINNESOTA IS SPREADING HARSH
WINTER WEATHER INTO SOUTH CENTRAL NORTH DAKOTA. BLIZZARD CONDITIONS
ARE LIKELY THIS AFTERNOON AND EVENING FOR DICKEY AND LAMOURE
COUNTIES. NEAR BLIZZARD CONDITIONS ARE EXPECTED FROM JAMESTOWN TO
THE ASHLEY AREA. WINDS WILL GUST OVER 35 MPH AND VISIBILITY WILL
DROP TO 1/4 MILE AT TIMES. NO TRAVEL IS ADVISED.
NDZ048-051-290230-
/O.CAN.KBIS.WS.W.0003.000000T0000Z-051129T0000Z/
/O.UPG.KBIS.BS.Y.0001.051129T0000Z-051129T0600Z/
/O.NEW.KBIS.BZ.W.0001.051128T1816Z-051129T0600Z/
LA MOURE-DICKEY-
INCLUDING THE CITIES OF...EDGELEY...OAKES
1216 PM CST MON NOV 28 2005

...WINTER STORM WARNING IS CANCELLED...
...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE
WINTER STORM WARNING HAS BEEN CANCELLED. THE BLOWING SNOW
ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL GUST TO OVER 35 MPH WITH SNOW CAUSING VISILBITY TO DROP
TO BELOW 1/4 MILE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

NDZ037-047-050-290000-
/O.CON.KBIS.WS.W.0003.000000T0000Z-051129T0000Z/
/O.CON.KBIS.BS.Y.0001.051129T0000Z-051129T0600Z/
STUTSMAN-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...JAMESTOWN...NAPOLEON...ASHLEY
1216 PM CST MON NOV 28 2005

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT CST TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. A BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM
THIS EVENING TO MIDNIGHT CST TONIGHT. 

NEAR BLIZZARD CONDITIONS ARE LIKELY THIS AFTERNOON AND NO TRAVEL
IS ADVISED. WINDS WILL GUST OVER 35 MPH AND VISIBILITY WILL DROP
TO 1/4 MILE AT TIMES. THE VISIBILITY WILL IMPROVE SOME THIS
EVENING...BUT A BLOWING SNOW ADVISORY WILL BE IN EFFECT UNTIL
MIDNIGHT.

A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN
TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
3 follow-up statements
000 
WWUS43 KBIS 282136
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
336 PM CST MON NOV 28 2005

...BLIZZARD WARNING IN EFFECT THIS EVENING FOR DICKEY AND LAMOURE
COUNTIES IN SOUTH CENTRAL NORTH DAKOTA... 
...BLOWING SNOW ADVISORY THIS EVENING FOR STUTSMAN...LOGAN AND
MCINTOSH COUNTIES IN SOUTH CENTRAL NORTH DAKOTA...

A WINTER STORM CENTERED IN MINNESOTA IS SPREADING HARSH WINTER
WEATHER INTO SOUTH CENTRAL NORTH DAKOTA. BLIZZARD CONDITIONS
WILL CONTINUE THIS EVENING FOR DICKEY AND LAMOURE COUNTIES. WIND
GUSTS OVER 35 MPH WILL REDUCE VISIBILITY TO LESS THAN 1/4 MILE. NO
TRAVEL IS ADVISED. 

BLOWING SNOW WILL ALSO HAMPER TRAVEL UNTIL MIDNIGHT IN
STUTSMAN...LOGAN AND MCINTOSH COUNTIES. WINDS WILL GUST TO 35 MPH
AND VISIBILITY WILL DROP TO 1/4 MILE OR LESS IN SOME AREAS.

NDZ048-051-290545-
/O.CON.KBIS.BZ.W.0001.000000T0000Z-051129T0600Z/
LA MOURE-DICKEY-
INCLUDING THE CITIES OF...EDGELEY...OAKES
336 PM CST MON NOV 28 2005

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

WINDS WILL GUST TO OVER 35 MPH WITH SNOW CAUSING VISILBITY TO
DROP TO BELOW 1/4 MILE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

NDZ037-047-050-290000-
/O.CON.KBIS.WS.W.0003.000000T0000Z-051129T0000Z/
/O.CON.KBIS.BS.Y.0001.051129T0000Z-051129T0600Z/
STUTSMAN-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...JAMESTOWN...NAPOLEON...ASHLEY
336 PM CST MON NOV 28 2005

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

SNOW WILL DIMINISH THIS EVENING...BUT WINDS WILL REMAIN STRONG
UNTIL MIDNIGHT. BLOWING SNOW WILL REDUCE VISIBILITY AND CAUSE
HAZARDOUS TRAVEL. WINDS WILL GUST TO 35 MPH. 

A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN
TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS43 KBIS 290020
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
620 PM CST MON NOV 28 2005

...BLIZZARD WARNING IN EFFECT THIS EVENING FOR DICKEY AND LA MOURE
COUNTIES IN SOUTH CENTRAL NORTH DAKOTA... .
...BLOWING SNOW ADVISORY THIS EVENING FOR STUTSMAN...LOGAN AND
MCINTOSH COUNTIES IN SOUTH CENTRAL NORTH DAKOTA...

A WINTER STORM CENTERED IN MINNESOTA IS SPREADING HARSH WINTER
WEATHER INTO SOUTH CENTRAL NORTH DAKOTA. BLIZZARD CONDITIONS WILL
CONTINUE THIS EVENING FOR DICKEY AND LA MOURE COUNTIES. WIND GUSTS
OVER 35 MPH WILL REDUCE VISIBILITY TO LESS THAN 1/4 MILE. NO
TRAVEL IS ADVISED.

BLOWING SNOW WILL ALSO HAMPER TRAVEL UNTIL MIDNIGHT IN STUTSMAN...
LOGAN AND MCINTOSH COUNTIES. WINDS WILL GUST TO 35 MPH AND
VISIBILITY WILL DROP TO 1/4 MILE OR LESS IN SOME AREAS.

NDZ037-047-050-290600-
/O.EXP.KBIS.WS.W.0003.000000T0000Z-051129T0000Z/
/O.CON.KBIS.BS.Y.0001.000000T0000Z-051129T0600Z/
STUTSMAN-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...JAMESTOWN...NAPOLEON...ASHLEY
620 PM CST MON NOV 28 2005

...WINTER STORM WARNING HAS EXPIRED...
...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. A BLOWING SNOW
ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN
TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

NDZ048-051-290600-
/O.CON.KBIS.BZ.W.0001.000000T0000Z-051129T0600Z/
LA MOURE-DICKEY-
INCLUDING THE CITIES OF...EDGELEY...OAKES
620 PM CST MON NOV 28 2005

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

WINDS WILL GUST TO OVER 35 MPH WITH SNOW CAUSING VISIBILITIES TO
DROP TO BELOW 1/4 MILE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

RSL
000 
WWUS43 KBIS 290627
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1225 AM CST TUE NOV 29 2005

...WINTER WEATHER CONDITIONS SLOWLY IMPROVING OVER PARTS OF SOUTH
CENTRAL AND SOUTHEAST NORTH DAKOTA...

.VISIBILITY WAS IMPROVING FROM JAMESTOWN TO OAKES AND SO THE
BLIZZARD WARNING HAS BEEN DOWNGRADED TO A BLOWING SNOW ADVISORY.
MORE IMPROVEMENT IS EXPECTED AS THE WIND DECREASES OVERNIGHT.

NDZ048-051-291000-
/O.EXP.KBIS.BZ.W.0001.000000T0000Z-051129T0600Z/
/O.NEW.KBIS.BS.Y.0002.051129T0625Z-051129T1000Z/
LA MOURE-DICKEY-
INCLUDING THE CITIES OF...EDGELEY...OAKES
1225 AM CST TUE NOV 29 2005

...BLIZZARD WARNING HAS EXPIRED...
...BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLOWING
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST THIS MORNING.
THE BLIZZARD WARNING IS NO LONGER IN EFFECT.

WINDS OF 20 TO 30 MPH WILL CAUSE REDUCED VISIBILITY IN BLOWING
SNOW. CONDITIONS WILL IMPROVE AS THE WIND DECREASES AFTER 4 AM CST.

IF TRAVELING USE EXTRA CAUTION AND BE SURE TO HAVE A WINTER
SURVIVAL KIT.

$$

NDZ037-047-050-291000-
/O.EXP.KBIS.BS.Y.0001.000000T0000Z-051129T0600Z/
/O.NEW.KBIS.BS.Y.0002.051129T0625Z-051129T1000Z/
STUTSMAN-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...JAMESTOWN...NAPOLEON...ASHLEY
1225 AM CST TUE NOV 29 2005

...BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLOWING SNOW 
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST THIS MORNING.

WINDS OF 20 TO 30 MPH WILL CAUSE REDUCED VISIBILITY IN
BLOWING SNOW. CONDITIONS WILL IMPROVE AS THE WIND DECREASES AFTER
4 AM CST.

IF TRAVELING USE EXTRA CAUTION AND BE SURE TO HAVE A WINTER
SURVIVAL KIT.

$$

JP MARTIN

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this blizzard warning went out at Nov 28, 3:00 AM CST, 9 hours 16 minutes earlier.

Area forecast discussion, Nov 28, 3:00 AM CST, 9 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 AM CST MON NOV 28 2005

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...
STRONG SURFACE LOW CENTERED OVER EASTCENTRAL KANSAS EARLY THIS
MORNING WITH INVERTED TROUGH EXTENDING NORTHWARD THROUGH THE EASTERN
DAKOTAS. SNOW BAND EXTENDS ACROSS EASTERN AND CENTRAL SD THROUGH
SOUTHEASTERN AND PARTS OF SOUTHCENTRAL ND AT THIS TIME DRIFTING
TOWARDS THE WEST AND NORTHWEST. FREEZING RAIN FALLING FAR SOUTHEAST
ND WITH SNOW FURTHER WEST. WINDS CONTINUE TO GUST AROUND 30 MPH. THE
KANSAS SURFACE LOW WILL TAKE A TURN NORTHEAST REACHING SOUTHEASTERN
MN BY THIS EVENING. SURFACE GRADIENT TIGHTENS OVER THE EASTERN THIRD
OF THE REGION DURING THE DAY TODAY. WILL CONTINUE THE WINTER STORM
WARNING FOR PORTIONS OF THE SOUTHEAST...STUTSMAN, DICKEY, LA MOURE.
MCINTOSH AND LOGAN COUNTIES UNTIL 6 PM CST FOR SNOW, BLOWING SNOW
AND MIXED FREEZING RAIN AT TIMES. ACCUMULATIONS MAY REACH BETWEEN 3
TO 5 INCHES BEFORE TAPING OFF THE FLURRIES THIS EVENING. THE SNOW
BAND WILL REACH TO CENTRAL AREAS OF THE REGION THIS MORNING BUT WITH
ONLY LIGHT ACCUMULATIONS EXPECTED. FLURRIES WILL FALL OVER THE REST
OF THE REGION.

ANOTHER SHORTWAVE SYSTEM WILL BRING A CHANCE OF SNOW ON WEDNESDAY

.LONG TERM...THURSDAY THROUGH SUNDAY NIGHT...
BROADSCALE FLOE IN THE EXTENDED PERIOD CONTINUES TO BE DOMINATED BY
A SPLIT FLOW WITH THE GFS ATTEMPTING TO FORM A REX BLOCK OVER THE
CENTRAL CANADA BY FRIDAY. LOWER PORTION OF REX BLOCK WILL SWING
THROUGH THE REGION BY SUNDAY. HAVE ADDED CLOUDS FOR NEXT WEEKEND BUT
STOPPED SHORT OF MENTIONING PRECIP AS SOME UNCERTAINTY IN THE
POSITION OF THE SOUTHERN LOW TRACK. TEMPS WILL BE COOL...AT OR BELOW
AVERAGE FOR THIS TIME OF YEAR.

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FOR THE EASTERN PART OF SOUTH CENTRAL NORTH
DAKOTA MONDAY.

&&

RGT/WAA
Hazardous weather outlook, Nov 28, 4:06 AM CST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
406 AM CST MON NOV 28 2005

NDZ001>005-009>013-017>023-025-031>033-040-041-043-044-291015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
406 AM CST MON NOV 28 2005 /306 AM MST MON NOV 28 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NDZ034>036-042-045-046-291015-
MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-
406 AM CST MON NOV 28 2005 /306 AM MST MON NOV 28 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL CONTINUE THROUGH THE DAY TODAY TAPERING OFF TO
FLURRIES BY EARLY EVENING. ACCUMULATION OF SNOW WILL RANGE AROUND
1 INCH CENTRAL TO AROUND 2 INCHES ALONG THE NORTH DAKOTA AND
SOUTH DAKOTA BORDER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

NDZ037-047-048-050-051-291015-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
406 AM CST MON NOV 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING CONTINUES TODAY. SNOW WILL CONTINUE
THOUGH OUT THE DAY TAPERING OFF TO FLURRIES THIS EVENING. TOTAL SNOW
ACCUMULATION TO 6 INCHES IS POSSIBLE. STRONG NORTH WINDS WITH GUST TO
NEAR 50 MPH WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW AND
POOR VISIBILITIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

RGT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 10:54 AM CSTBlowing Snow AdvisoryBISDickey, LaMoure, Logan, McIntosh, Stutsman13 hr

Nearby

Blizzard Warnings in North Dakota, 2005Every blizzard warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.